# SDR ASOA201111211002

- Difficulty date: November 21, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145LR
- Aircraft serial: 145571
- Aircraft time: 22,401 hours, 17,326 cycles
- System (JASC): 3150 · Central Warning
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Eicas
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE EICAS DISPLAY INDICATED A SYS NR 1 BLEED AIR LEAK. THE ACFT RETURNED AND LANDED AT WITHOUT INCIDENT WHERE MX PERFORMED TROUBLESHOOTING, PERFORMING SYS OPS CHECKS, HOWEVER THE CONDITION COULD NOT BE DUPLICATED, NOR DID THE WARNING INDICATION ILLUMINATE AGAIN. THE DISCREPANCY WAS CLEARED AND THE ACFT RETURNED TO SERVICE.
